Covering relations between ball-quotient orbifolds


Creative Commons License

Uludag A.

MATHEMATISCHE ANNALEN, vol.328, no.3, pp.503-523, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 328 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1007/s00208-003-0504-z
  • Title of Journal : MATHEMATISCHE ANNALEN
  • Page Numbers: pp.503-523

Abstract

Some ball-quotient orbifolds are related by covering maps. We exploit these coverings to find infinitely many orbifolds on P-2 uniformized by the complex 2-ball B-2 and some orbifolds over K3 surfaces uniformized by B-2. We also give, along with infinitely many reducible examples, an infinite series of irreducible curves along which P-2 is uniformized by the product of 1-balls B-1 x B-1.